# SDR 2004F00403

- Difficulty date: September 10, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N336MV
- Make and model: Stbros SD330
- Aircraft serial: SH3018
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SD3730748XA
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB-OUT WHEN THE GEAR WAS RAISED, THE FLIGHT CREW HEARD A HIGH PITCH WHINE.  IT WAS NOTICED THE HYD L AND HYD R ILGHTS WERE ILLUMINATED ON THE CWP WITH THE CONTENTS GAUGE AT ZERO THUS ALL HYDRAULIC FLUID WAS LOST.  THE EMERGENCY, CRUISE AND DESCENT CHECKLISTS WRE COMPLETED.  THE ATC WAS NOTIFIED AND IT WAS REQUESTED TO LAND IMMEDIATELY.  THE AIRCRAFT LANDED WITHOUT INCIDENT WITH EMERGENCY EQUIPMENT STATIONED ALONG THE RUNWAY.  A MECHANIC FROM MKE WAS DISPATCHED TO MCI.  THE RIGHT MAIN GEAR DOWNLOCK HYDRAULIC LINE HAD A HOLE IN IT.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED IAW THE SD3-30 MM CH 32.  THE HYDRAULIC FLUID WAS REPLENISHED IAW SD3-30 MM, CH 12-10-29.  THE GEAR SWING WAS NOT COMPLETED A
